MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC VASCBAND; CLAMP VASCULAR

VASCULAR SOLUTIONS LLC VASCBAND; CLAMP VASCULAR
Model Number 3524
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: this complaint is for the second vascband that was applied.Associated with 2134812-2023-00037.Lhc pci was performed access via the right radial artery on an 80 y/o female with fragile skin integrity.A 6f sheath was used in the procedure.Pci procedure did not have any known issues/complications.It was reported that there was a skin tear beside the access area previous to the pci procedure.Post pci procedure, sheath pulled by md.Vascband placed.The patient was transferred from table to stretcher.It was then reported that there was a large hematoma present proximal to the vascband (related to der14601).A second vascband was placed above the first vascband.(related to der14597) hematoma continued to grow.Both bands were removed, and manual pressure was applied.It was reported that the patient's skin tore and caused moderate bleeding.No blood transfusion was required.Vascular surgery was consulted and did a pressure dressing.Wound consult was scheduled for the patient.Additional information.The case was a pci.The hematoma was the size of a tennis ball.There was no visible air leak.The device will not be returned.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).There was no product returned for this complaint.No returned product evaluation could be completed.(b)(4) is the supplier for vasc band units.(b)(4) was notified of the complaint.No batch information was provided by the customer.Therefore, manufacturing record review could not be completed.Case details were reviewed.Customer stated "post pci procedure, sheath pulled by md.Vascband placed.The patient was transferred from table to stretcher.It was then reported that there was a large hematoma present proximal to the vascband (related to 2134812-2023-00037).A second vascband was placed above the first vascband.(related to 2134812-2023-00036) hematoma continued to grow.No unit was returned to vsi/teleflex for evaluation.It is unknown if any damages were present on the unit.Additional information was requested.A response was received.Inflation and deflation volume is unknown.Hematoma grew after the first band.A second band was placed.The original skin tear was not at the pci puncture site but was near to it.Both the bands were removed and manual pressure was held.No other procedures were performed aside from dressing the wound.Per ifu, hematoma formation is identified as a potential adverse event that maybe associated with the use of vasc band based on the information and no product evaluation, the most likely root cause of the issue is undeterminable.
 
Event or Problem Description
It was reported that: this complaint is for the second vascband that was applied.Associated to 2134812-2023-00037.Lhc pci was performed access via the right radial artery on an 80 y/o female with fragile skin integrity.A 6f sheath was used in the procedure.Pci procedure did not have any known issues/complications.It was reported that there was a skin tear beside the access area previous to the pci procedure.Post pci procedure, sheath pulled by md.Vascband placed.The patient was transferred from table to stretcher.It was then reported that there was a large hematoma present proximal to the vascband (related to (b)(4)).A second vascband was placed above the first vascband.(related to (b)(4)) hematoma continued to grow.Both bands were removed, and manual pressure was applied.It was reported that the patient's skin tore and caused moderate bleeding.No blood transfusion was required.Vascular surgery was consulted and did a pressure dressing.Wound consult was scheduled for the patient.Additional information.The case was a pci.The hematoma was the size of a tennis ball.There was no visible air leak.The device will not be returned.

Brand Name
VASCBAND
Common Device Name
CLAMP VASCULAR
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17541133
Report Number2134812-2023-00036
Device Sequence Number6712850
Product Code DXC
UDI-Device Identifier10841156102043
UDI-Public10841156102043
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3524
Device Catalogue Number3524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age80 YR
Patient SexFemale